# SDR AALA202508186849

- Difficulty date: August 1, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 68,467 hours, 28,925 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rail
- Part number: 143A948535
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO FORWARD CARGO COMPARTMENT, AFT BULKHEAD, LOWER LOBE RAIL ASSEMBLY LOCATED AT BS 500I FROM RBL 25 TO LBL 25L. REPLACED RAIL ASSEMBLY PER AARD 51-00-05-1.
